# SDR CALA2015013093040

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,465 hours, 11,581 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE, SEAT ROW 50C FOUND EMERGENCY EXIT LIGHT SEAT WIRE HARNESS BROKEN.  RE-PINNED THE CONNECTOR.  CHECKED GOOD.
